Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Approximate Inverse Preconditioning of Finite Element Discretizations of Elliptic Operators with Nonsmooth Coefficients

Title data

Bebendorf, Mario:
Approximate Inverse Preconditioning of Finite Element Discretizations of Elliptic Operators with Nonsmooth Coefficients.
Universität Bonn, Institut für Numerische Simulation
In: SIAM Journal on Matrix Analysis and Applications. Vol. 27 (2006) Issue 4 . - pp. 909-929.
ISSN 0196-5212
DOI: https://doi.org/10.1137/S0895479803437621

Official URL: Volltext

Project information

Project title:
Project's official titleProject's id
SPP 1146No information

Project financing: Deutsche Forschungsgemeinschaft

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen > CLehrstuhl Wissenschaftliches Rechnen - Univ.-Prof. Dr. Mario Bebendorf
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 27 Feb 2015 07:49
Last Modified: 27 Feb 2015 07:49
URI: https://eref.uni-bayreuth.de/id/eprint/6376